MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL 45 CM SHAFT, CURVED JAW; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL 45 CM SHAFT, CURVED JAW; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLX145C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/28/2026.B3: event year only reported: 2025.D4 batch #: a98x93.Investigation summary the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was returned with the outer distal tube detached and it was returned.Additionally, the closure pin for the jaws was missing and not returned.Due to the condition of the device returned not all functional testing could be performed.Additionally, a photo was provided and they showed the condition of the reported event.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through ethicon endo surgery¿s quality system.A manufacturing record evaluation was performed for the finished device lot/batch a98x93, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a piece near the articulation joint came off inside the patient during the procedure.They retrieved the broken piece.This was a bariatric revision sleeve to bypass.No adverse impact patient/user.

Brand Name
ENSEAL 45 CM SHAFT, CURVED JAW
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO SURGERY, INC. (CINCINNATI)
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24201745
Report Number3005075853-2026-00855
Device Sequence Number13170597
Product Code GEI
UDI-Device Identifier10705036015499
UDI-Public(01)10705036015499(17)300930(10)A98X93
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLX145C
Device Lot NumberA98X93
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown